# SDR 2024FA0000300

- Difficulty date: March 20, 2024
- Submitted: April 9, 2024
- Operation: General aviation
- Aircraft: N566LA
- Make and model: Boeing 767316F
- Aircraft serial: 40798
- Aircraft time: 32,815 hours, 5,796 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515C
- Part serial: F0930ZV
- Condition: Faulted
- Location: Lt Generator
- Part time: 641 hours, 204 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON MARCH 20TH AT THE MIA BASE, AFTER THE PUSHBACK (02:56 LT) NEAR 100 KTS AN EICAS MESSAGE APPEARS FROM LH GEN DRIVE AND THE CAPTAIN IMMEDIATELY STOPS AND GENERATES REJECT TAKE OFF (RTO) WHICH FOR QRH REQUIRED THE AIRCRAFT TO RETURN FOR MAINTENANCE ACTIONS. MAINTENANCE PERSONNEL VERIFY THE FAILURE AND IDENTIFY THAT IT IS NECESSARY TO PERFORM OIL SERVICE TO THE LEFT IDG. THE AIRCRAFT RETURNED TO OPERATION WITHOUT DUPLICATION OF THE FAILURE AND ON MARCH 31 THE IDG WAS CHANGED AT THE SUGGESTION OF THE COMPONENT RELIABILITY AREA.  PERFORMED CONDITIONAL INSPECTION HIGH-ENERGY STOP IAW AMM 05-51-14; NO DAMAGE NOTED.
